# SDR CA010724011

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 8,463 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 9,127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN PROPELLER CUTOUT OPENING IN SPINNER NOTED DURING PREFLIGHT INSPECTION. AIRCRAFT WAS GROUNED FOR REPAIRS.
